# SDR HSYA2010022310

- Difficulty date: February 23, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 23,228 hours, 29,489 cycles
- Engine: Pwa PT6A45B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 127
- Part time: 23,228 hours, 29,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800/9600 HOUR STRUCTURAL INSP, DISCOVERED LONGERON AT FUSELAGE STA 127 LT SIDE CRACKED APPROX 3 INCHES. REMOVED DAMAGED LONGERON FRAME AT FUSELAGE STA 127 LT SIDE. NEW PART FABRICATED AND REPAIR INSTALLED IAW REPORT NR 8173-1.
